# SDR SWAA2019070234383

- Difficulty date: June 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND WATER SERVICE DOOR CORRODED BETWEEN BS. 910 TO BS. 924, STR. 26R.  REPAIRED SKIN PER ER AND EA.
